Clomid headaches anyone?
12 Replies
Kaz - May 7

I just finished my 3rd round of clomid (100 mg). This cycle was cancelled because I didn't have any mature follicles. However, every time I've been on the clomid I get headaches. And they seem to last for days beyond my last dose of clomid. Is this normal? It just seems weird to me. I'm going to see my doctor this week and am wondering if I should ask to move on to injectables. The clomid seems to be creating more problems. We had 2 failed IUI cycles, the next cycle I had a cyst and was cancelled and this time the low response. I know the docs on this board aren't fans of clomid, but it seems to work for some. Any thoughts?

 

tiggerpounce418 - May 7

Kaz,

I'm trying my luck w/ Clomid. I start my 2nd cycle this month. I know the doc on this board doesn't seem to be a fan of Clomid, but from the research I found on various sites, it seems the most popular drug they start you on. Guess it all varies according to age & cause of infertility. On my first cycle w/ Clomid, I had a sinus infection. So, I couldn't tell whether my headaches were from Clomid or the infection. I did notice I was "crazy" hormonal days, possibly weeks, after the Clomid. Good luck.

 

Fortyfour - May 8

Hi, I had terrible headaches on the clomid. I only used it for one cycle because they found out that I was perimenopausel and couldnt use my own eggs. Take care.

 

Debie - May 9

Kaz I too had terrible reaction from Clomid aching headaches, terrible moods and not being able to hold my pee when it came I just had to go and one time I had a nasty experience when I driving home from work :-[

I hope you get your BFP soon so that you won't have to do repeats.

Baby Dust

Debs

 

Kaz - May 9

Deb.
I had to pee all the time on clomid too...I kept feeling like I was getting a UTI. It has definitely not been a fun medication for me. I'm hoping my doctor recommends something else when we seem him this week. I hate being on the bench!
Kaz

 

bitch - October 21

wen i was on clomid i used to get bad headheaches and put on loads of weight i went from 8st to 13st [quote author=Kaz link=board=7;threadid=861;start=0#5757 date=1115500281]
I just finished my 3rd round of clomid (100 mg). This cycle was cancelled because I didn't have any mature follicles. However, every time I've been on the clomid I get headaches. And they seem to last for days beyond my last dose of clomid. Is this normal? It just seems weird to me. I'm going to see my doctor this week and am wondering if I should ask to move on to injectables. The clomid seems to be creating more problems. We had 2 failed IUI cycles, the next cycle I had a cyst and was cancelled and this time the low response. I know the docs on this board aren't fans of clomid, but it seems to work for some. Any thoughts?
[/quote]

 

bitch - October 21

i had clomid and had headaches i also put a lot of weight on

 

Alexa - October 24

Hi everyone,

I have been trying to conceive for over a year I have tried injections with several failed IUI's, we cannot move on to IVF because our insurance does not cover it...

I am moving back on to Clomid for some help, I was on Clomid over 2yrs ago and was successful, I am hoping it works a second time but it was so long ago that I was on it, I am alittle nervous, would like to chat with anyone on Clomid...


Alexa

 

safari - December 1

I've tried clomid for 2months that was a while ago. I don't recall the headaches. Im trying the ovulex now.. i hope it works for me, any luck anyone

 

Kittie - December 22

I don't get the headaches, but I become obessed with cleaning! This can only be better than the headaches - you have my sympathies. I am in the 2ww of my first cycle. So far I have cleaned the fridge, freezer,oven and descaled the kettle and the shower head! Rather sadly, it makes me feel a little bit closer to the whole pregnancy experiecne. Keep going - this is the first time I have posted anything, but I ahve been looking at the site and appreciated everyone's kind words and encouragement. :-\

 

Jade - December 22

I finished my last clomid pill one week ago (last friday 12/15). I have not O'd yet if the opk's are correct, but I did have a rise in BBt this morning. Have any of you had a problem with opk's while on clomid? How long did it take you to O after your last pill?

I didnt have headaches or any side effects. It was my first try with clomid and i am only on 50 mg.

 

Jayhawk Baby - May 20

I took my last does of Clomid on the 15th of May. I have had POUNDING headaches the past three days. I never get headaches. Is it odd that I am getting headaches so long after my last does? Other than that, I have had only one emotional day. This is my first cycle. Crossing my fingers!

 

rachray101 - December 17

I finished my first cycle of Clomid and have felt like crap ever since! Stomach tore up and headaches from hell! It makes me almost not want to deal with it again next month if I have to do it again. Anyone have any advice to help with the side effects?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question